# SDR AALA20090811TUL23

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT STATION 1418 LONGERON 2R AND LONGERON 2L.  INSTALLED REPAIR UNDER EA MD80-53-007027 AND SRM 53-03 FIGURE 31A.
